# SDR J7SA20160216001

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N575FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20578
- Aircraft time: 481 hours, 276 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7700 · Engine Indicating System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Lt Fadec
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO LT FADEC FAIL CAS AT 4000 FT.  CREW ROLLED ENG TO IDLE & FOLLOWED SINGLE ENG CHECKLIST.  ACFT LANDED SAFELY WITH NO FURTHER ISSUE.  R & R LT ENG ECUB.  OPERATIONAL CHECK WAS GOOD WITH NO FAULTS NOTED.
